# SDR WX0A2024112532221

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 35,281 hours, 22,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) R2 JUMPSEAT FLASHLIGHT NOT FLASHING RED / R&R FLASHLIGHT BATTERY IAW CMM 25-60-02. OPS CHECKS GOOD. THIS CLEARS MEL 25-60-08-B MDDR # 203363"
